MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Catalog Number 868801
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma patella drill was dull.The surgeon requested for a replacement.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed the reported dull cutting flutes.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC OVAL PAT DRILL W/HUD END
Common Device Name
KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7677906
Report Number1818910-2018-64266
Device Sequence Number1409662
Product Code HWE
UDI-Device Identifier10603295218067
UDI-Public10603295218067
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868801
Device Lot NumberAB972766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/11/2018
07/12/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date07/12/2018
08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR